Repositorio de producción científica de la Universidad de Sevilla

On ZZt × ZZ2 2-cocyclic Hadamard matrices

 

Advanced Search
 
Opened Access On ZZt × ZZ2 2-cocyclic Hadamard matrices
Cites

Show item statistics
Icon
Export to
Author: Álvarez Solano, Víctor
Gudiel Rodríguez, Félix
Güemes Alzaga, María Belén
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Universidad de Sevilla. Departamento de álgebra
Date: 2015
Published in: Journal of Combinatorial Designs, 23 (8), 352-368.
Document type: Article
Abstract: A characterization of ZZt × ZZ22 -cocyclic Hadamard matrices is described, de- pending on the notions of distributions, ingredients and recipes. In particular, these notions lead to the establishment of some bounds on the number and distribution...
[See more]
Cite: Álvarez Solano, V., Gudiel Rodríguez, F. y Güemes Alzaga, M.B. (2015). On ZZt × ZZ2 2-cocyclic Hadamard matrices. Journal of Combinatorial Designs, 23 (8), 352-368.
Size: 324.4Kb
Format: PDF

URI: https://hdl.handle.net/11441/87452

DOI: 10.1002/jcd.21406

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)